# SDR DALA2019031801771

- Difficulty date: March 16, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,220 hours, 22,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0988548) DURING INSPECTION FOUND CRACK WEB BETWEEN BS312 TO BS328 AND LBL45 AT FWD GALLEY AREA. REPLACED WEB BETWEEN BS312 TO BS328 AND LBL 45 AT FWD GALLEY AREA. ASPER SRM 51-10-02 AND 51-40-02 DWG #141A5400, REV.0.
